i should report this to your doctor, and let him decide if these "side effects" are from the seretide, if so he will change them.
We all tend to look at "the web" too much, whereas it can frighten us.
Remember seretide contains only [if its 500 micro-grams ],, half the amount of "steroids" contained in 1mg of tablet of steroid [prednisolone,]
,,,or one quarter if 250 mcs ]
i.e. 1,000 mcg,s = one milligram [mg]
i.e. my dose, quite regularly, has been 8x5mg=40mg [in one dose, per day] this is eighty times, the dose contained in 500 micrograms seretide,
which is 80,000 micrograms. compared to 500 mcg,s in seretide.
At that dose,it can, and does cause quite severe side-effects. As told to me by my doctor.
But any regular dose of any amount of "steroids" can cause problems. again, as told to me by my doctor.
As you are stage one copd,[i am on end stage ] i'm quite sure, if this be the case, your doctor can and will change your medication.
This off course is, IF it is the seretide be causing these problems for you. off course It may well be so.
There is always the slight chance, that something else maybe causing these problems,Only your doctor will be able to tell you this.
I know well "Swerv", that corticosteroids-[steroids], in any dose are a complete "pig" [for want of a better word ] of a medication, if you can do without them, all the better.
In your case this might be just so.
But best get your doctor to decide.
i wish you all the best Swerv,